# SDR CAL960108

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 25296
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Annulus Seal
- Condition: Disrupting Seal
- Location: Nr 1 Engine
- Part time: 5,735 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0711 - NR 1 ENGINE N1 VIBRATION MONITOR CAME UP ON SCREEN AT 37,000 FEET.  YELLOW (AMBER) APPROX 2.7.  QRH PROCEDURES FOLLOWED TO REDUCE VIBRATION AND NO VIBRATION  FELT IN ACFT OR LEFT THROTTLE.  WHEN NR 1 ENG REDUCED TO 83.5 N1, VID READ 2.5, NORMAL COLOR.  ACFT DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  EICAS CHECKED AND SHOWED HIGH VIB ASSOCIATED WITH N1 FAN.  FAN BLADES AND SPINNER INSPECTED.  FAN BLADE ANNULUS FILLER SEALS WERE DISRUPTING AIRSEAL.  AN ANNULUS SEAL REALIGNMENT PERFORMED IAW MM 72-31-13.  AN ANNULUS FILLER SEAL REPAIR PERFORMED ON ALL ANNULUS FILLERS NR 1 ENG IAW ECRA 7231-01064, MOD 72-B106.  T/O POWER CHK PERFORMED PER MM 71-00-00 AND MAX VIB WAS AT 1.6 UNITS.(X)
